# SDR A6WA201211204J054

- Difficulty date: December 10, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N447AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7812
- Aircraft time: 22,383 hours, 21,822 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL AT 41 DEGREES, MISSED APPROACH.  COMPLIED WITH QRH, LANDED UNEVENTFUL AT LGA, EMERGENCY DECLARED.  PERFORMED FLAP RESET PROCEDURES IAW AWAC SUPP 98-18E BOX 12 FLAPS RESET. REMOVED AND REPLACED FECU.  PERFORMED FUNCTIONAL AND OPS CHECK, ALL CHECKED GOOD.  REMOVED PLACARD AND REMOVED FROM MEL.
